MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505); Insufficient Information (4580)
Date of Event 10/05/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an obtryx ii system - curved implanted during a procedure and has since experienced complications, including mesh erosion to surrounding tissue/organs, chronic pelvic pain, pelvic inflammation, dyspareunia, and vaginal bleeding.The patient subsequently the patient underwent a vaginal mesh excision surgery on (b)(6) 2025.The patient suffered significant pain, unnecessary expense, embarrassment, disfigurement, and harm as a result of the implanted device.Additionally, the patient claims that she may have to undergo additional surgery, and may in the future suffer, damages such as, significant pain, severe and debilitating injuries, serious bodily injury, mental and physical pain and suffering, medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of october 5, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).The explanting physician is: dr.(b)(6).Block h6: the following imdrf patient code captures the reportable event of: e2006 - captures the reportable event of erosion e2330 - captures the reportable event of chronic pelvic pain e2326 - captures the reportable event of pelvic inflammation e1405 - captures the reportable event of dyspareunia e2308 - captures the reportable event of disfigurement e2401 - captures the reportable event of severe and debilitating injuries e0206 - captures the reportable event of embarrassment and mental pain.The following imdrf impact code captures the reportable events of: f1903 - captures the reportable event of mesh explantation.

Brand Name
OBTRYX? II SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24337868
Report Number2124215-2026-08359
Device Sequence Number9773170
Product Code OTN
UDI-Device Identifier08714729839255
UDI-Public(01)08714729839255(17)190728(10)38288
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberM0068504110
Device Catalogue NumberM0068504110
Device Lot Number0000038288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured07/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale